# SDR ASOA2013102509250

- Difficulty date: September 21, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 29,906 hours, 22,110 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LOWER LT DRAG ANGLE CRACKED AT AFT END.  REPAIRED IAW REO 670-55-31-018.  MAJOR REPAIR -- SDR CLOSED.
